MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.528S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of postoperative nonunion development is unknown.Original implant date is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a synthes 11 mm titanium (ti) cannulated tibial nail to treat an unknown tibia fracture on an unknown date.Postoperatively, on an unknown date, it was identified that there was a non-union of the fracture and on (b)(6) 2017, the patient was returned to the operating room where the nail was removed and the patient was revised using an unknown tibial nail.The procedure was completed successfully.This report is for one (1) 5.0 mm ti locking screw w/t25 stardrive 38 mm f/im nail-sterile.This is report 5 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device manufacturing location: monument.Manufacturing date: 18-nov-2015, expiration date: 31-oct-2024.Part #: 04.005.528s, lot#: 9928308 (sterile) - 5.0mm ti locking screw w/t25 stardrive 38mm f/im nail - sterile.Quantity 140.Inspection sheet for whirl, threads, vibe, flute final inspection meet specification.Component parts reviewed: part: 04.005.528.999, 5.0mm ti screw blank 38mm lot: 9813996.Lot was release to bp55 on 08-jun-2015.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.¿sterility documentation was reviewed and determined to be conforming.¿ no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7164119
Report Number2939274-2018-50069
Device Sequence Number13947863
Product Code HWC
UDI-Device Identifier10886982085979
UDI-Public(01)10886982085979(17)EXPIRATIONDATEUNKNOWN(10)9928308
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number04.005.528S
Device Catalogue Number04.005.528S
Device Lot Number9928308
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;